RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 1, Pages 49–55 (Mi fpm1700)  

On A. V. Mikhalev problem for weakly Artinian Lie algebras

A. N. Blagovisnaya, O. A. Pikhtilkova, S. A. Pikhtilkov

Orenburg State University

Abstract: The A. V. Mikhalev problem for weakly Artinian Lie algebras is solved. The theorem about solvability of prime radical of weakly Artinian Lie algebras is proved. An analogous result was generalized for $\Omega$-groups.

Full text: PDF file (110 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 233:5, 635–639

UDC: 512.554.36

Citation: A. N. Blagovisnaya, O. A. Pikhtilkova, S. A. Pikhtilkov, “On A. V. Mikhalev problem for weakly Artinian Lie algebras”, Fundam. Prikl. Mat., 21:1 (2016), 49–55; J. Math. Sci., 233:5 (2018), 635–639

Citation in format AMSBIB
\Bibitem{BlaPikPik16}
\by A.~N.~Blagovisnaya, O.~A.~Pikhtilkova, S.~A.~Pikhtilkov
\paper On A.~V.~Mikhalev problem for weakly Artinian Lie algebras
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 1
\pages 49--55
\mathnet{http://mi.mathnet.ru/fpm1700}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 233
\issue 5
\pages 635--639
\crossref{https://doi.org/10.1007/s10958-018-3949-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85050929267}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1700
  • http://mi.mathnet.ru/eng/fpm/v21/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:170
    Full text:39
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019